MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2080-020
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis and abbott vascular (av) confirmed the reported inability to inflate when the device was pressurized.There was a leak visible in the sidearm due to a crack.A review of the complaint handling database found no similar incidents from this lot reported for cracks in the side arm.Av reviewed the lot history record and there were no manufacturing nonconformities that would have contributed to this complaint.Av conducted root cause analysis and determined the issue may be related to manufacturing.The issue is being addressed per internal operating procedures.Av will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, mildly tortuous, lesion in the iliac artery.The 8mm x 20mm armada 35 balloon dilatation catheter (bdc) was advanced in the patient anatomy without resistance.During inflation, the balloon only partially inflated to 2 atmospheres.The armada 35 bdc was deflated without issue and was removed from the patient anatomy.Another armada 35 bdc was used to complete the procedure.The patient is doing fine.There was no adverse patient effect and no clinically significant delay in the procedure.There was no additional information provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7100780
Report Number2024168-2017-09530
Device Sequence Number13826711
Product Code LIT
UDI-Device Identifier08717648155420
UDI-Public08717648155420
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue NumberB2080-020
Device Lot Number70117G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight78